# SDR UALA2012070203515

- Difficulty date: June 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,409 hours, 14,162 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 VHF NO TRANSMIT OR RECEIVE ON BOTH HEADS OF RADIO.  NR 1 AND NR 3 VHF SETS INTERCHANGED NO GOOD.  VHF CONTROL HEADS INTERCHANGED NO GOOD,  AUDIO SELECTORS INTERCHANGED AND CAPTAINS AND F/O'S MIC`S INTERCHANGED ALL OPS RETURNED TO NORMAL.  SUSPECT NR 1 MIC KEY LINE STUCK ON & RELEASED BY INTERCHANGE.  CREW REPORT BOTH VHFS NOW OK.
